Invariant quadratic unbiased estimation for two variance components

Olsen, Anthony, Seely, Justus, Birkes, David . The Annals of Statistics 1976. 4 :878-890

Locate this article in:

Bibtex

@article{CIS-19013,
  Author = {Olsen, Anthony and Seely, Justus and Birkes, David},
  Title = {Invariant quadratic unbiased estimation for two variance components},
  Journal = {The Annals of Statistics},
  Volume = {4},
  Year = {1976},
  Pages = {878--890},
  Keywords = {Admissibility, Henderson method, MINQUE, Complete class}
}

Similar articles